# SDR ZZDA2010651

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH BULBS INOP IN ONE OF THE TWO EMERGENCY ESCAPE PATH LIGHT ASSY ON AISLE SIDE OF SEAT 2D.  RELAMPED, OPS CHECK GOOD REF MM 33-50.
